Short Report: Treatment
Acute hepatic injury following treatment of a long-acting insulin analogue overdose necessitating urgent insulin depot excision
Article first published online: 11 JAN 2012
© 2012 The Authors. Diabetic Medicine © 2012 Diabetes UK
Volume 29, Issue 2, pages 232–235, February 2012
How to Cite
Warriner, D., Debono, M., Gandhi, R. A., Chong, E. and Creagh, F. (2012), Acute hepatic injury following treatment of a long-acting insulin analogue overdose necessitating urgent insulin depot excision. Diabetic Medicine, 29: 232–235. doi: 10.1111/j.1464-5491.2011.03385.x
- Issue published online: 11 JAN 2012
- Article first published online: 11 JAN 2012
- Accepted manuscript online: 22 JUL 2011 11:39AM EST
- Accepted 15 July 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.